# SDR ASAA0752285

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 262 hours, 91 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1714970501
- Condition: Faulty
- Location: Flt Management
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S "MAP" FLAG NO "VSPDS" "ALT DIS" FLAG.  SWITCHED FMC BOTH TO LEFT, 1 MINUTE LATER BACK TO FMC NORMAL.  ALL MODES NORMAL. UPON ARRIVAL @ ACFT BOTH IRS SWITCHED OFF. REALIGNED BOTH IRS'S. ALL DISPLAYS NORMAL.  NO HISTORY.  ACFT REQUIRES ETOPS VERIFICATION FLIGHT.  VERIFICATION FLIGHT SATISFACTORY.
